Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 51, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at May 10, 2024, 4:25 AM CDT for Walton County, Washington County, Florida. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2024, 4:25 AM CDT (09:25 UTC)
- Expired
- May 10, 2024, 5:00 AM CDT
- In force
- 35 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:28 AM CDT | TSTM WND GST 71 | 4 Wnw New Home, FL | Eglin wind sensor measured a 71 mph gust. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 3:03 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.8
The text
As transmitted.
322
WFUS52 KTAE 100925
TORTAE
FLC131-133-101000-
/O.NEW.KTAE.TO.W.0051.240510T0925Z-240510T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
425 AM CDT Fri May 10 2024
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Central Walton County in the Panhandle of Florida...
Southwestern Washington County in the Panhandle of Florida...
* Until 500 AM CDT.
* At 425 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Eglin Air Force Base, or 13 miles west of De
Funiak Springs, moving east at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Eglin Air Force Base around 430 AM CDT.
Other locations impacted by this tornadic thunderstorm include Bruce,
Eucheeanna, Millers Ferry, Red Bay, Pleasant Ridge, Live Oak, New
Home, Knox Hill, Rock Hill, and Ebro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3073 8639 3065 8581 3044 8589 3061 8639
TIME...MOT...LOC 0925Z 286DEG 59KT 3067 8633
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
58-REESE4 follow-up statements
659
WWUS52 KTAE 100927
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
427 AM CDT Fri May 10 2024
FLC131-133-101000-
/O.CON.KTAE.TO.W.0051.000000T0000Z-240510T1000Z/
Walton FL-Washington FL-
427 AM CDT Fri May 10 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR CENTRAL
WALTON AND SOUTHWESTERN WASHINGTON COUNTIES...
At 427 AM CDT, a confirmed tornado was located near Eglin Air Force
Base, or 10 miles southwest of De Funiak Springs, moving east at 70
mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Eglin Air Force Base around 435 AM CDT.
Other locations impacted by this tornadic thunderstorm include Bruce,
Eucheeanna, Millers Ferry, Red Bay, Pleasant Ridge, Live Oak, New
Home, Knox Hill, Rock Hill, and Ebro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3073 8639 3065 8581 3044 8589 3061 8639
TIME...MOT...LOC 0927Z 286DEG 59KT 3066 8628
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
58-REESE464
WWUS52 KTAE 100936
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
436 AM CDT Fri May 10 2024
FLC131-133-101000-
/O.CON.KTAE.TO.W.0051.000000T0000Z-240510T1000Z/
Walton FL-Washington FL-
436 AM CDT Fri May 10 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR CENTRAL
WALTON AND SOUTHWESTERN WASHINGTON COUNTIES...
At 435 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of De Funiak Springs, moving east at 70
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Walton and southwestern Washington Counties, including the
following locations... Bruce, Eucheeanna, Millers Ferry, Red Bay,
Pleasant Ridge, Live Oak, New Home, Knox Hill, Rock Hill, and Ebro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3070 8618 3065 8581 3044 8589 3057 8627
TIME...MOT...LOC 0935Z 286DEG 59KT 3062 8612
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
58-REESE619
WWUS52 KTAE 100947
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
447 AM CDT Fri May 10 2024
FLC131-133-101000-
/O.CON.KTAE.TO.W.0051.000000T0000Z-240510T1000Z/
Walton FL-Washington FL-
447 AM CDT Fri May 10 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR EAST
CENTRAL WALTON AND SOUTHWESTERN WASHINGTON COUNTIES...
At 447 AM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles west of Vernon, moving east at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Live Oak, Freeport, Ebro, Bruce, Millers Ferry, and Red Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3062 8601 3061 8583 3044 8589 3052 8613
TIME...MOT...LOC 0947Z 286DEG 59KT 3056 8589
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
58-REESE766 WWUS52 KTAE 100956 SVSTAE Severe Weather Statement National Weather Service Tallahassee FL 456 AM CDT Fri May 10 2024 FLC131-133-101005- /O.EXP.KTAE.TO.W.0051.000000T0000Z-240510T1000Z/ Walton FL-Washington FL- 456 AM CDT Fri May 10 2024 ...THE TORNADO WARNING FOR EAST CENTRAL WALTON AND SOUTHWESTERN WASHINGTON COUNTIES WILL EXPIRE AT 500 AM CDT... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for the Panhandle of Florida. Remember, a Tornado Warning still remains in effect for southern Walton County until 5:15 AM CDT. && LAT...LON 3062 8601 3061 8583 3044 8589 3052 8613 TIME...MOT...LOC 0955Z 286DEG 59KT 3053 8576 $$ 58-REESE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at May 10, 2:57 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 10, 2:57 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
357 AM EDT Fri May 10 2024
...STRONG TO SEVERE THUNDERSTORMS EXPECTED THROUGH THE REST OF THE
MORNING ACROSS THE REGION...
...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
.NEAR TERM...
(Today and tonight)
Issued at 353 AM EDT Fri May 10 2024
Watching two areas of convection at the moment, one across central
Alabama and one further west into central/southern Mississippi and
will gradually enter western Alabama. Outflow from earlier storms
runs north of Apalachicola northwest into central Alabama. Dewpoints
east of this boundary in the low to mid 60s and dewpoints west
are in the mid 70s. MLCAPE in the area runs from 1000-2000 J/kg
with higher readings further west. Some inhibition east of the
outflow and much less further west. The outflow boundary is
expected to slowly move back north and east overnight as a mid
level disturbance approaches and southerly winds become more
dominant ahead of this feature.
Assessing the latest CAMs, convection over central Alabama will
drift southeast and into our northern counties before 1AM. Some
questions on how far south this convection can go into our area
before significantly weakening as the atmosphere east of the
outflow boundary is more stable. Additional convection may fire
into the panhandle in that same timeframe while convection in
southern Mississippi/western Alabama races towards the area
towards 5AM. These two areas congeal through the night while
convection in Texas races along the Gulf coast towards the area in
the morning hours.
The enhanced risk from SPC remains overnight with destructive winds
70-80+ mph along with tornadoes and large hail. Residents are urged
to have several ways to receive warnings, and make sure these
devices and means are charged and the volume is up loud as much
of this will be occurring at night. These systems have the
potential to produce widespread damage along its track.
Appears the MCS will push through the area in the morning hours,
trends continue to show residual showers and storms develop into the
afternoon hours. Flooding may become an issue depending on how the
MCS evolves and moves across the area and convection that develops
behind the it. Keep pops going further west into the afternoon hours
and may have to expand if convection does develop further west into
the panhandle.
Pops will be winding down Friday night as a cold front moves
through. Highs will be in the 80s today and lows tonight will fall
in the low 60s. Dewpoints fall into the mid 50s behind the front so
it will feel like a crisp morning into Saturday morning.
&&
.SHORT TERM...
(Saturday through Sunday night)
Issued at 353 AM EDT Fri May 10 2024
Being post-frontal will lead to relatively cooler temps and a
decrease in moisture as northerly flow prevails throughout the short
term. Although surface winds will be southerly near the coast during
the afternoon hours due to the sea breeze, high pressure will lead
to large-scale subsidence. Limiting development to fair weather Cu
or developing towers that fizzle away. Overall, a nice weekend is on
tap.
Expect daytime highs generally in the 80s with overnight lows
generally in the upper 50s to low 60s.
&&
.LONG TERM...
(Monday through Thursday)
Issued at 353 AM EDT Fri May 10 2024
Next week a parade of shortwaves looks to move across the north Gulf
states with several rounds of weather possible. Given upper-level
support and good instability and decent low-level shear there's a
fair chance for multiple rounds of severe weather. Given the
mesoscale nature of these disturbances it's far too early to get
into specifics, however, once we get into Tuesday and beyond we're
looking at an active period.
Expect daytime highs initially in the upper 70s to mid 80s on Monday
to climb back up into the upper 80s to low 90s by Thursday.
Similarly, expect overnight lows initially in the low to mid 60s
initially climb into the upper 60s to lower 70s by Thursday.
&&
.AVIATION...
(06Z TAFS)
Issued at 353 AM EDT Fri May 10 2024
Clusters of storms are currently moving through southwest Georgia
with a more intense line moving into southern Alabama. This area
will move eastward and pose a damaging wind threat, along with
some hail and isolated tornadoes. Kept the timing of TSRA and
strong wind gusts as is from the previous TAFs and will amend as
needed. Cigs will lower to MVFR/IFR overnight with vsby
restrictions primarily underneath heavier convection. All and all,
poor flying conditions through the afternoon hours until the
convection passes to the east.
&&
.MARINE...
Issued at 353 AM EDT Fri May 10 2024
A cold front will slowly approach from the northwest today, preceded
by strong to severe thunderstorms over the waters. Cautionary
conditions could be possible throughout today into tomorrow morning.
The front will limp across the waters on tonight. It will be
followed by moderate to occasionally fresh northerly breezes on
Saturday morning. Surface high pressure over the southern Plains on
Saturday will move across the Southeast States on Sunday, causing
winds to clock around. High pressure will move east into the
Atlantic on Monday, brining a return to southerly flow.
&&
.FIRE WEATHER...
Issued at 353 AM EDT Fri May 10 2024
Through early this afternoon, thunderstorms are expected to increase
in coverage and intensity as a complex of storms moves through the
region. Severe storms including destructive winds, hail, and
isolated tornadoes will all be possible. By late afternoon or early
evening, the rain will move east of the Florida Big Bend with drying
conditions into the weekend. The weather pattern will remain
unsettled into next week with several rounds of wetting rains and
possible severe weather.
&&
.HYDROLOGY...
Issued at 353 AM EDT Fri May 10 2024
A marginal risk of excessive rainfall is place today for most of the
area as a frontal system looks to push through the region. The
primary risk here being torrential downpours or training within any
thunderstorm(s) leading to a localized flash flooding risk.
Otherwise, area rivers are expected to remain below flood stage. In
the extended period the WPC is forecasting 3-5 inches by midweek
next week. This could introduce some riverine concerns, however,
it's too far out to say with any degree of confidence.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 85 63 84 62 / 90 10 0 0
Panama City 84 65 83 65 / 80 0 0 0
Dothan 82 60 81 60 / 80 0 0 0
Albany 82 59 81 58 / 70 0 0 0
Valdosta 82 62 82 60 / 90 10 0 0
Cross City 87 65 86 60 / 60 30 0 0
Apalachicola 83 67 82 66 / 70 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday morning for FLZ108-112-
114-115.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Scholl
SHORT TERM...Oliver
LONG TERM....Oliver
AVIATION...Scholl
MARINE...Oliver
FIRE WEATHER...Scholl
HYDROLOGY...OliverIn the hours before
Special weather statement, May 10, 2:15 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
215 AM CDT Fri May 10 2024
ALZ065>069-100800-
Dale AL-Henry AL-Coffee AL-Geneva AL-Houston AL-
215 AM CDT Fri May 10 2024
...STRONG THUNDERSTORMS WILL IMPACT DALE...HENRY...COFFEE...GENEVA
AND HOUSTON COUNTIES THROUGH 300 AM CDT...
At 215 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Opp to 7 miles northeast of Samson to 10
miles north of Bonifay. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Daleville, Elba, Abbeville, Cottonwood, Geneva, Fort Novosel,
Enterprise, Headland, Dothan, Ozark, Hartford, Taylor, Midland City,
Kinsey, Ashford, Level Plains, Slocomb, Samson, Cowarts, and Newton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Alabama.
&&
LAT...LON 3153 8619 3154 8614 3162 8615 3162 8542
3171 8542 3170 8522 3172 8521 3172 8517
3111 8517 3100 8544 3099 8585 3112 8597
3113 8619
TIME...MOT...LOC 0715Z 223DEG 28KT 3122 8627 3116 8593 3093 8572
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
97-OLIVERLocal storm report, May 10, 3:48 AM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
448 AM EDT Fri May 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 AM Tstm Wnd Dmg 1 NE Elba 31.42N 86.07W
05/10/2024 Coffee AL Amateur Radio
HAM reported a tree fell on a house around
the hospital.
&&
KRLocal storm report, May 10, 4:15 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
515 AM EDT Fri May 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 AM Tstm Wnd Dmg 1 N Skipperville 31.57N 85.55W
05/10/2024 Dale AL 911 Call Center
Report of a tree down on County Road 33.
&&
KRLocal storm report, May 10, 4:17 AM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
517 AM EDT Fri May 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 AM Hail 3 W Harmony Church Rd/H 31.23N 84.79W
05/10/2024 E2.50 Inch Miller GA Public
Report of 2.5 inch hail West Sheffield and
Highway 27.
&&Local storm report, May 10, 4:18 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
518 AM EDT Fri May 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 AM Tstm Wnd Dmg 1 NE Ariton 31.61N 85.70W
05/10/2024 Dale AL 911 Call Center
Report of a tree down on County Rd 72 just
outside of Ariton.
&&
KRThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 4:02 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 88 min |
| May 10, 4:06 AM CDT | Special Marine Warning | TAE | 114 min | |
| May 10, 4:41 AM CDT | Tornado Warning | TAE | Bay, Walton, Washington | 34 min |
| May 10, 5:13 AM CDT | Tornado Warning | TAE | Gadsden | 47 min |
| May 10, 5:21 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 6 more | 84 min |
| May 10, 5:30 AM CDT | Tornado Warning | TAE | Calhoun, Liberty | 30 min |
| May 10, 5:39 AM CDT | Tornado Warning | TAE | Gadsden, Leon | 51 min |
| May 10, 5:44 AM CDT | Tornado Warning | TAE | Gadsden, Leon, Liberty, Wakulla | 31 min |
| May 10, 5:45 AM CDT | Special Marine Warning | TAE | 2 hr | |
| May 10, 5:49 AM CDT | Tornado Warning | TAE | Franklin, Gulf | 26 min |
| May 10, 5:50 AM CDT | Tornado Warning | TAE | Leon, Wakulla | 40 min |
| May 10, 6:16 AM CDT | Tornado Warning | TAE | Jefferson, Lafayette, Madison, Taylor | 59 min |
| May 10, 6:30 AM CDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 90 min |
| May 10, 6:41 AM CDT | Tornado Warning | TAE | Lafayette, Taylor | 28 min |
| May 10, 7:24 AM CDT | Special Weather Statement | TAE | Walton | 51 min |
| May 10, 8:58 AM CDT | Special Weather Statement | TAE | Bay | 32 min |
| May 10, 9:04 AM CDT | Special Marine Warning | TAE | 3 hr | |
| May 10, 10:11 AM CDT | Special Weather Statement | TAE | Wakulla | 49 min |
| May 10, 10:41 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Wakulla | 19 min |
| May 10, 11:16 AM CDT | Special Weather Statement | TAE | Wakulla | 14 min |
| May 10, 11:57 AM CDT | Special Marine Warning | TAE | 2 hr | |
| May 10, 1:55 PM CDT | Special Marine Warning | TAE | 2 hr | |
| May 10, 2:01 PM CDT | Special Weather Statement | TAE | Calhoun, Liberty | 29 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.